| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement test strips resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose results.Husband is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 115mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on date, a back to back blood test was performed non fasting by the customer and produced test results of 272 and 254mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 5/24/2019 and open vial date is one week ago.The meter memory was reviewed for previous test result history: (b)(4).